# SDR CALA2024031200696

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 79,068 hours, 33,108 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C221938
- Condition: Missing
- Location: Refuel Coupling
- Part time: 995 hours, 465 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING REPORTED BY FUELER.   ON INSTALLATION OF NEW REFUEL CAP, NOTED ELEMENT ASSY NOT ORIENTED PROPERLY CAUSING CAP TO LOCK FACING OUTBOARD OR 45 DEGREES INBOARD IAW AMM 28-25-41-000-005-A.  ACCOMPLISHED SCEPTRE -9.  REPLACED WITH SERVICIABLE FUEL CAP. VERIFIED CORRECT ALIGNMENT IAW AMM 28-25-41-0401.
